Osaka Journal of Mathematics

On the irreducibility of Dirichlet forms on domains in infinite-dimensional spaces

Shigeki Aida

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 37, Number 4 (2000), 953-966.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200789498

Mathematical Reviews number (MathSciNet)
MR1809914

Zentralblatt MATH identifier
0981.60057

Subjects
Primary: 31C25: Dirichlet spaces
Secondary: 46G12: Measures and integration on abstract linear spaces [See also 28C20, 46T12] 60H07: Stochastic calculus of variations and the Malliavin calculus

Citation

Aida, Shigeki. On the irreducibility of Dirichlet forms on domains in infinite-dimensional spaces. Osaka J. Math. 37 (2000), no. 4, 953--966. https://projecteuclid.org/euclid.ojm/1200789498


Export citation